# SDR UIEA2019062704601

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,004 hours, 16,886 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bowl
- Condition: Damaged
- Location: Oil Scav Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL SCAVENGE FILTER BOWL WAS DAMAGED.  REMOVED, INSPECTED, AND INSTALLED THE NR 1 ENGINE OIL SCAVENGE FILTER BOWL IAW AMM 79-21-04 AND 79-21-08. NO DAMAGE NOTED. LEAK CHECK ACCOMPLISHED ON T/C T2031.
